Prescription Medications For Candida and Their Side Effects
by: Dr. Brian Martin
Pharmaceutical medications used to treat Candida, may cause patients to suffer from the following side effects: Hives, itching, swelling, diarrhea, abdominal pain, nausea, rashes, or a drop in blood pressure. Reports have surfaced regarding the administration of pharmaceutical drugs such as: Diflucan, Mycostatin, Nilstat, Nystex, and Gemfibrozil. Side effects are an unfortunate factor that can never be anticipated. Due to the fact that some of the medications contain sugar, they may be unsuitable for diabetics. Additionally, some of the drugs listed above, can also increase the effects of other prescription drugs, resulting in dangerous side effects. As a result, while prescribing anticoagulants, insulin, oral diabetes medications or cholesterol-lowering drugs, a doctor must closely monitor a patient to make absolutely sure there are no contraindicative symptoms.
In addition to hazardous side effects from prescription drugs, which are used to treat Candida, many prescription drugs may actually contribute to the proliferation of Candida. The usage of steroids (cortisones), birth control pills, antacid, anti-ulcer medications, and antibiotics might cause the Candida yeast to multiply inside the body. Another factor to the growth of Candida is a diet extremely high in sugar. As sugar is rapidly metabolized by fungi (especially yeasts,) the growth of friendly bacteria is prevented.
Consultation with a medical doctor or holistic physician is really the only way to determine the best possible treatment for each individual. If traditional medicine fails to solve Candida, which is often a recurring problemÃ¢â‚¬â€alternative treatment therapies are readily available.
DR. BRIAN MARTIN, D.C., F.I.A.M.A., IS A LICENSED
CHIROPRACTOR AND ACUPUNCTURIST.
WEBSITE: www.candidadoctor.com EMAIL: firstname.lastname@example.org PHONE: 1-800-611-2001
To find other free health content see e-healtharticles.com